You are not logged in.

Discrete inequalities based on multiple auxiliary functions and their applications to stability analysis of time-delay systems

Nam, P.T., Trinh, H. and Pathirana, P.N. 2015, Discrete inequalities based on multiple auxiliary functions and their applications to stability analysis of time-delay systems, Journal of the Franklin Institute, vol. 352, no. 12, pp. 5810-5831, doi: 10.1016/j.jfranklin.2015.09.018.

Attached Files
Name Description MIMEType Size Downloads

Title Discrete inequalities based on multiple auxiliary functions and their applications to stability analysis of time-delay systems
Author(s) Nam, P.T.
Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Pathirana, P.N.ORCID iD for Pathirana, P.N. orcid.org/0000-0001-8014-7798
Journal name Journal of the Franklin Institute
Volume number 352
Issue number 12
Start page 5810
End page 5831
Total pages 22
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-12
ISSN 0016-0032
Summary Abstract
This paper presents new discrete inequalities for single summation and double summation. These inequalities are based on multiple auxiliary functions and include the Jensen discrete inequality and the discrete Wirtinger-based inequality as special cases. An application of these discrete inequalities to analyse stability of linear discrete systems with an interval time-varying delay is studied and a less conservative stability condition is obtained. Three numerical examples are given to show the effectiveness of the obtained stability condition.
Language eng
DOI 10.1016/j.jfranklin.2015.09.018
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130101532
Copyright notice ©2015, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30079795

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 105 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 09 Dec 2015, 14:24:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.